MAUDE Adverse Event Report: ASAHI INTECC ASAHI INTECC; GRAND SLAM

ASAHI INTECC ASAHI INTECC; GRAND SLAM
Model Number AG141302J
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
Proximal and mid rca lesion.Stent was placed in distal lesion.Difficulty getting balloon to post dil over run through.Sent grand slam down for more support, wouldn't advance so they removed and noticed the distal end was "broken".Sent second grad slam down, again removed wire and distal end broken.No patient harm.

Brand Name
ASAHI INTECC
Common Device Name
GRAND SLAM
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key10141210
Report Number3004718255-2020-00143
Device Sequence Number2561130
Product Code DQX
UDI-Device Identifier04547327055871
UDI-Public(01)04547327055871(17)221231(10)200107A181
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2020
Report Date (Section F) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberAG141302J
Device Catalogue NumberAG141302J
Device Lot Number200107A181
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/04/2020
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer06/10/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/10/2020